Winter Weather, Perry
- When
- January 13, 11:00 AM CST to 3:00 PM CST
- Where
- Perry forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.084, -89.367 (the zone’s center; the record gives no point)
Sleet and freezing rain caused some hazardous travel conditions. North of a line from Anna to Vienna and Harrisburg, less than one-quarter inch of icing occurred, mainly on elevated objects.
Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PAH wrote it up.
Sleet and freezing rain caused some hazardous travel conditions. North of a line from Anna to Vienna and Harrisburg, less than one-quarter inch of icing occurred, mainly on elevated objects. Some slick spots developed on roads, especially bridges and overpasses. A fatal accident occurred on Interstate 57 at mile post 51 in Williamson County. The single-vehicle accident occurred on the northbound side of the highway. The vehicle spun out of control, skidded sideways off the roadway, and struck a tree on the passenger side. The passenger was killed (indirect fatality). Some slick roads were reported in Franklin County around Thompsonville, where one-eighth inch of icing was reported. Minor accumulations of sleet were reported in Mount Carmel. The sleet and freezing rain occurred in the wake of a strong cold front that stretched from Ohio to the central Gulf Coast. Rain changed to mixed precipitation after the passage of the front.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jan 13, 5:35 AM CST, 5 hours 25 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
535 AM CST SUN JAN 13 2013
.UPDATE...
UPDATED AVIATION SECTION FOR 12Z TAFS
&&
.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 339 AM CST SUN JAN 13 2013
WITH ALREADY 2 TO 5 INCHES OF RAINFALL OVER ALL BUT FAR SE CWA
THUS FAR...AND ANOTHER WEAKER WAVE EXPECTED TO BRING ANOTHER ROUND
OF SOMEWHAT LIGHTER PRECIP TODAY...WILL NEED TO CONTINUE THE
FLASH FLOOD WATCH FOR ALL EXCEPT FOR THE OZARK FOOTHILLS OUT IN SE
MO. JUST CANNOT TAKE MUCH...IF ANY...MORE RAIN IN MANY LOCATIONS.
THO IT HAS YET TO RAIN IN FAR SE AREAS...THOSE LOCATIONS WILL
LIKELY PICK UP A QUICK 1 TO 2 INCHES BEFORE SUNRISE WITH SCT
THUNDERSTORMS TO BOOT. THIS AREA WILL ALSO BE MOST INVOLVED WITH
THE SECOND WAVE THIS AFTERNOON. THUS...WILL CONT THAT REGION IN
THE WATCH ARE TODAY AS WELL.
BESIDES HYDRO ISSUES TODAY WITH RISEN STREAMS AND RIVERS...WILL
NEED TO KEEP AN EYE ON SURFACE TEMPERATURES AS THE DAY PROGRESSES.
RAIN WILL LIKELY CHANGE OVER TO FREEZING RAIN AND POSSIBLY EVEN
SLEET FROM NORTHWEST TO SOUTHEAST DURING THE COURSE OF THE DAY.
ECMWF SEEMS TO HAVE HAD THE BEST HANDLE ON THE TRANSITION TO MUCH
COLDER CONDITIONS THUS FAR...THO EVEN IT IS LAGGING THE SFC COLD
AIR SOMEWHAT.
CURRENT THINKING IS THAT THE FREEZING LINE WILL ADVANCE FROM OUR
NW ROW OF COUNTIES AROUND DAYBREAK...TO NEAR THE OHIO RIVER BY
AROUND NOON...THEN INTO FAR WRN/NWRN KY EARLY AFTN AS THE NEXT
BAND OF PRECIP BULGES NORTH ACROSS THE AREA.
THUS...FREEZING RAIN AND/OR SLEET SEEM LIKE A GOOD BET TODAY OVER
ALL EXCEPT FAR E/SE AREAS. HOWEVER...WITH ALL OF THE RAIN THAT HAS
FALLEN...ALL OF THE WARM GROUND CONDITIONS FROM THE PAST FEW
DAYS...AND TEMPS NEAR OR JUST BELOW FREEZING...NOT QUITE SURE OF
THE IMPACTS THAT WOULD OCCUR WITH THIS POTENTIAL WINTER EVENT.
JUST DO NOT SEE MUCH ICING ON THE GROUND/ROADWAYS DUE TO WARM SFC
CONDITIONS. POSSIBLY SOME ISSUES ON ELEVATED ROADWAYS... ESP LATER
IN THE DAY AS THE SUN LOWERS. BETTER CHANCES OF GETTING SOME MINOR
ICING IN TREES AND ON POWER LINES THAT WILL COOL THE QUICKEST.
FOR NOW...DUE TO SO MANY UNCERTAINTIES...WILL JUST HOLD OFF ON ANY
HEADLINES/ADVISORIES...AND GO WITH A SPECIAL WEATHER STATEMENT
ADDRESSING THIS POTENTIAL. IF SUB FREEZING TEMPS AND MOISTURE ALL
COME TOGETHER LATER TODAY...A FREEZING RAIN OR WINTER WEATHER
ADVISORY MAY BE REQUIRED ON THE FLY.
DRYER BUT MUCH COLDER AIR WILL FILTER IN ON THE HEELS OF THIS
SYSTEM TONIGHT THROUGH TUESDAY. MOST LOCATIONS WILL FALL INTO THE
TEENS TO NEAR 20 FOR LOWS BOTH TONIGHT AND MONDAY NIGHT. EVEN
DAYTIME HIGHS MAY STAY IN THE 20S TO NEAR 30 OVER THE NORTHERN
PORTIONS OF THE FORECAST AREA...WITH ONLY 30S DOWN NEAR THE AR/TN
BORDERS.
.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 339 AM CST SUN JAN 13 2013
MAINLY DRY WEATHER AND SEASONABLE TEMPERATURES ARE EXPECTED THROUGH
THE LONG TERM. UPPER FLOW PATTERN WILL TRANSITION FROM A SPLIT FLOW
PATTERN TO MORE OF A NORTHWEST FLOW PATTERN.
ON TUESDAY NIGHT...A SURFACE LOW WILL DEVELOP OVER THE SOUTHEAST
COASTAL STATES IN RESPONSE TO A STRONG SHORTWAVE IN THE SOUTHERN
BRANCH OF THE JET. BOTH THE 00Z ECMWF AND GFS DEPICT THE NORTHWEST
FRINGE OF THE PRECIP AREA GRAZING THE KHOP AREA. 850 MB AND 2 METER
TEMPS ARE FORECAST TO BE RIGHT AROUND FREEZING...SO WHATEVER PRECIP
FALLS COULD BE A MIX.
ON WEDNESDAY...THE LOW LEVEL FLOW WILL TURN SOUTHWEST AHEAD OF A
WEAK COLD FRONT ASSOCIATED WITH A NORTHERN STREAM SHORTWAVE. DEEP
LAYER DRYING IS FORECAST BENEATH CONFLUENT UPPER LEVEL FLOW. DESPITE
A VERY COLD START TO THE DAY...FULL SUNSHINE AND SOUTHWEST WINDS
SHOULD ALLOW TEMPS TO RECOVER TO NEAR NORMAL LEVELS FOR MID JANUARY.
THE WEAK COLD FRONT WILL BE FOLLOWED BY A FAST MOVING AND RATHER
WEAK HIGH PRESSURE SYSTEM ON THURSDAY. THIS WILL RESULT IN PLENTY OF
CLEAR SKY AND A TEMPORARY HALT IN THE MODERATING TEMPERATURE TREND.
ON FRIDAY AND SATURDAY...LOW LEVEL FLOW WILL BECOME SOUTHWEST ON THE
BACK SIDE OF THE RETREATING SURFACE HIGH. THIS SHOULD ALLOW TEMPS TO
AVERAGE SLIGHTLY ABOVE NORMAL. UPPER LEVEL FLOW WILL BE
WEST/NORTHWESTERLY AS A VERY DEEP POLAR VORTEX BECOMES ANCHORED OVER
THE HUDSON BAY REGION. 1000/500 MB MEAN LAYER RH PROGS FROM BOTH
ECMWF/GFS INDICATE PLENTY OF DRY AIR.
&&
.AVIATION...
ISSUED AT 535 AM CST SUN JAN 13 2013
IFR CONDITIONS ARE FORECAST TO PREVAIL THROUGH MOST OF THE DAY AS A
RESULT OF WIDESPREAD PRECIPITATION AND A SHALLOW LAYER OF COLD NORTH
WINDS. TOWARD EVENING...THE LOW LEVELS WILL BEGIN TO DRY OUT AS HIGH
PRESSURE APPROACHES FROM THE WEST. CONDITIONS ARE FORECAST TO BE
MAINLY MVFR DURING THE NIGHT. GUSTY NORTH WINDS WILL DIMINISH
SOMEWHAT DURING THE EVENING.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ILZ075>078-080>094.
MO...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MOZ076-086-087-100-
107>112-114.
IN...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR INZ081-082-085>088.
KY...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KYZ001>022.
&&
SHORT TERM...MEFFERT
LONG TERM....MY
AVIATION...MYHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 535 AM CST SUN JAN 13 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-141100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 535 AM CST SUN JAN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON FOR MUCH OF THE QUAD STATE REGION. SOME LOCATIONS HAVE ALREADY EXPERIENCED FLOODING FROM 2 TO 5 INCHES OF RAINFALL OVERNIGHT. ADDITIONAL RAIN...FREEZING RAIN AND EVEN SOME SLEET WILL BULGE BACK ACROSS THE REGION FROM THE SOUTHWEST TODAY. ANOTHER HALF INCH TO INCH OF RAINFALL IS POSSIBLE...WHICH COULD CREATE ADDITIONAL FLOODING ISSUES. ICING CONDITIONS MAY COAT TREES AND POWER LINES AS THE DAY PROGRESSES. THIS COULD ALSO CREATE TRAVEL ISSUES...ESPECIALLY ON ELEVATED ROADWAYS. THE HIGHEST ICING RISK AREAS WILL BE ALONG AND NORTHWEST OF THE OHIO RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD RELAY ANY FLOODING...HEAVY RAINFALL OR WINTER WEATHER REPORTS TODAY TO THE NATIONAL WEATHER SERVICE.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
619 AM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 AM HEAVY RAIN PADUCAH 37.07N 88.64W
01/13/2013 M4.61 INCH MCCRACKEN KY ASOS
24 HOUR RAINFALL REPORTED AT PADUCAH ASOS.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
801 AM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 S JUNCTION 37.69N 88.24W
01/13/2013 M4.90 INCH GALLATIN IL TRAINED SPOTTER
24-HOUR RAINFALL TOTAL.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
849 AM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN DIEHLSTADT 36.96N 89.43W
01/13/2013 M3.43 INCH SCOTT MO TRAINED SPOTTER
24-HOUR RAINFALL TOTAL.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
944 AM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM FLASH FLOOD MURRAY 36.61N 88.32W
01/13/2013 CALLOWAY KY TRAINED SPOTTER
FLASH FLOODING OCCURRING ACROSS THE SOUTHERN PORTION OF
CALLOWAY COUNTY. TRAINED SPOTTER REPORTED FLOODING ACROSS
GIBBS STORE ROAD AND BRANDON ROAD MAKING BOTH IMPASSABLE.
BOTH ROADS ARE LOCATED BETWEEN MURRAY AND HAZEL.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1013 AM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN ELLSINORE 36.93N 90.75W
01/13/2013 M4.00 INCH CARTER MO TRAINED SPOTTER
24-HOUR RAINFALL TOTAL.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
1038 AM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG CLINTON 36.67N 88.99W
01/12/2013 HICKMAN KY BROADCAST MEDIA
LATE REPORT. GRAIN BIN DAMAGED.
0230 PM HEAVY RAIN PADUCAH 37.07N 88.64W
01/12/2013 M1.40 INCH MCCRACKEN KY ASOS
HEAVY RAINFALL RECORDED AT PADUCAH ASOS. ACCUMULATION WAS
40 MINUTES.
0244 PM FLASH FLOOD PADUCAH 37.07N 88.64W
01/12/2013 MCCRACKEN KY NWS EMPLOYEE
FLASH FLOODING OCCURRING ALONG OLD CAIRO ROAD. CREEKS AND
DITCHES ARE OUT OF THEIR BANKS WITH RAPID RUNNING WATER
OVER THE ROAD.
0245 PM TSTM WND DMG PADUCAH 37.07N 88.64W
01/12/2013 MCCRACKEN KY TRAINED SPOTTER
TIME ESTIMATED. LARGE TREE LIMBS DOWN ACROSS PORTIONS OF
SOUTH END OF TOWN. ONE HOME HAD SOME SHINGLES BLOWN OFF.
0246 PM FLASH FLOOD PADUCAH 37.07N 88.64W
01/12/2013 MCCRACKEN KY TRAINED SPOTTER
INTERSECTION OF 31ST AND OLD MAYFIELD ROAD CLOSED DUE TO
FLOODING.
0247 PM FLASH FLOOD PADUCAH 37.07N 88.64W
01/12/2013 MCCRACKEN KY TRAINED SPOTTER
MAXON ROAD FLOODED. DEEP RUNNING WATER ACROSS ROADWAY.
0318 PM TSTM WND DMG HAMPTON 37.28N 88.37W
01/12/2013 LIVINGSTON KY EMERGENCY MNGR
LATE REPORT. BRICK CHURCH IN TOWN COMPLETLY FLATTENED.
0402 PM FUNNEL CLOUD WAVERLY 37.71N 87.82W
01/12/2013 UNION KY PUBLIC
REPORTED BY PUBLIC THROUGH LAW ENFORCEMENT.
0429 PM FUNNEL CLOUD EVANSVILLE 37.98N 87.54W
01/12/2013 VANDERBURGH IN TRAINED SPOTTER
RAIN WRAPPED FUNNEL CLOUD REPORTED OVER RIVER BOTTOMS
MOVING TOWARDS THE DOWNTOWN AREA. OBSERVED FROM
INTERSECTION OF INTERSTATE 164 AND HWY 41.
0800 PM HEAVY RAIN 3 W FAIRFIELD 38.38N 88.42W
01/12/2013 E0.00 INCH WAYNE IL TRAINED SPOTTER
DITCHES FULL AND WATER RUNNING OVER COUNTY ROAD 900 NORTH
0817 PM HEAVY RAIN POPLAR BLUFF 36.76N 90.41W
01/12/2013 U0.00 INCH BUTLER MO EMERGENCY MNGR
WATER OVER A FEW ROADS IN THE CITY
0851 PM HEAVY RAIN DONIPHAN 36.62N 90.82W
01/12/2013 M2.45 INCH RIPLEY MO EMERGENCY MNGR
RAIN IS STILL COMING DOWN HARD IN TOWN AND MOST OF THE
STREAMS AND CREEKS ARE AT BANKFUL.
0857 PM HEAVY RAIN CUTLER 38.03N 89.57W
01/12/2013 U0.00 INCH PERRY IL TRAINED SPOTTER
DITCHES FULL AND WATER OVER ROADS IN TOWN AND JUST WEST
OF TOWN
0949 PM HEAVY RAIN WALTONVILLE 38.21N 89.04W
01/12/2013 U0.00 INCH JEFFERSON IL TRAINED SPOTTER
WATER OVER THE ROADWAY AT ILLINOIS HIGHWAY 15.
1001 PM TSTM WND GST CROSSVILLE 38.16N 88.06W
01/12/2013 E50.00 MPH WHITE IL TRAINED SPOTTER
FEW OBJECT BEING BLOWN OVER...BUT NO DAMAGE AT THIS TIME.
1006 PM TSTM WND GST GRAYVILLE 38.26N 88.00W
01/12/2013 E55.00 MPH WHITE IL BROADCAST MEDIA
RELAYED SOCIAL MEDIA REPORT OF 50 TO 55 MPH WINDS.
1015 PM TSTM WND DMG MOUNT CARMEL 38.42N 87.77W
01/12/2013 WABASH IL EMERGENCY MNGR
NUMEROUS POWERLINES DOWN IN THE CITY...ALONG WITH MANY
TREES. THE POWER IS OUT IN A LARGE PORTION OF THE CITY.
1015 PM TSTM WND GST MOUNT CARMEL 38.42N 87.77W
01/12/2013 E50.00 MPH WABASH IL TRAINED SPOTTER
SPOTTER REPORTED THAT WINDS PICKED UP SIGNIFICANTLY IN A
SHORT PERIOD OF TIME.
1102 PM HEAVY RAIN CHRISTOPHER 37.97N 89.05W
01/12/2013 U0.00 INCH FRANKLIN IL BROADCAST MEDIA
RECEIVED A PUBLIC REPORT. ANDYS CREEK IS REPORTED OVER A
SECTION OF ROADWAY ON ROUTE 14 NEAR CHRISTOPHER ILLINOIS.
0120 AM HEAVY RAIN PADUCAH 37.07N 88.64W
01/13/2013 U0.00 INCH MCCRACKEN KY TRAINED SPOTTER
WATER OVER ROAD AT THE INTERSECTION OF HOUSER AND OLD
MAYFIELD ROAD.
0444 AM FLOOD DIXON 37.52N 87.69W
01/13/2013 WEBSTER KY EMERGENCY MNGR
EMERGENCY MANAGER REPORTED MULTIPLE STATE ROADS CLOSED
DUE TO FLOODING. 2 INDIVIDUALS HAD TO BE RESCUED FROM TOP
OF FLOODED VEHICLE.
0610 AM HEAVY RAIN CHANDLER 38.04N 87.37W
01/13/2013 M3.41 INCH WARRICK IN TRAINED SPOTTER
24 HOUR MEASUREMENT. LOW-LYING ROADS AND PIGEON CREEK ARE
FLOODED.
0618 AM HEAVY RAIN PADUCAH 37.07N 88.64W
01/13/2013 M4.61 INCH MCCRACKEN KY ASOS
24 HOUR RAINFALL REPORTED AT PADUCAH ASOS.
0700 AM HEAVY RAIN DIEHLSTADT 36.96N 89.43W
01/13/2013 M3.43 INCH SCOTT MO TRAINED SPOTTER
24-HOUR RAINFALL TOTAL.
0800 AM HEAVY RAIN 2 S JUNCTION 37.69N 88.24W
01/13/2013 M4.90 INCH GALLATIN IL TRAINED SPOTTER
24-HOUR RAINFALL TOTAL.
0900 AM HEAVY RAIN ELLSINORE 36.93N 90.75W
01/13/2013 M4.00 INCH CARTER MO TRAINED SPOTTER
24-HOUR RAINFALL TOTAL.
0942 AM FLASH FLOOD MURRAY 36.61N 88.32W
01/13/2013 CALLOWAY KY TRAINED SPOTTER
FLASH FLOODING OCCURRING ACROSS THE SOUTHERN PORTION OF
CALLOWAY COUNTY. TRAINED SPOTTER REPORTED FLOODING ACROSS
GIBBS STORE ROAD AND BRANDON ROAD MAKING BOTH IMPASSABLE.
BOTH ROADS ARE LOCATED BETWEEN MURRAY AND HAZEL.
&&
SMITTYThe national radar mosaic for the moment the first event began.
13 winter weather. Local standard time, as filed.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Winter Weather, Franklin | 2013-01-13 | 42 | Male | Vehicle/Towed Trailer | Indirect |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2013Every state in 2013This day in weather historyWarnings in Illinois, January 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 422505, 422506, 422507, 422508, 422509, 422511, 422512, 422513, 422514, 422515, 422516, 422520, 422521.